# SDR HEEA955874

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 214175278101
- Condition: Defective
- Location: Cockpit Alt
- Component: Masco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT LIGHTS INOPERATIVE.  TIME SINCE REPAIR 0:00.
